The additivity theorem in algebraic K -theory.

Grayson, Daniel R.

Documenta Mathematica (2011)

  • Volume: 16, page 457-464
  • ISSN: 1431-0643

How to cite


Grayson, Daniel R.. "The additivity theorem in algebraic -theory.." Documenta Mathematica 16 (2011): 457-464. <>.

author = {Grayson, Daniel R.},
journal = {Documenta Mathematica},
keywords = {additivity; algebraic K-theory},
language = {eng},
pages = {457-464},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {The additivity theorem in algebraic -theory.},
url = {},
volume = {16},
year = {2011},

AU - Grayson, Daniel R.
TI - The additivity theorem in algebraic -theory.
JO - Documenta Mathematica
PY - 2011
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 16
SP - 457
EP - 464
LA - eng
KW - additivity; algebraic K-theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.